Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Ear pain, throat pain followed by stomach pain, blood in sputum and stools. History of heart problem. Any ideas ?

My father was suffering from ear pain and ent specialist doctor i.ntimated about hole and gave medicine. after 2 days stomach pain started and doctor informed us about infection in pancereas and others and gave medicine. For information my father is suffering from heart problem since last 8 years for valve choke called as ventricular thycard and during the stomach treatment heart problem also started. heart beat was 163. so was treated for the heart problem also. then after 7 days he was discharged with all test and medicine. now at home during spit blood is coming. blood is coming in stool also and is unable to eat solid food due to throat pain.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. i think that your father may have developed drug induced gastritis. many pain killers and other drugs like aspirin a known to cause gastritis ( ulcer in stomach ) , which may cause bleeding in the stomach. i would recommend that you meet a good physician in your area. you should stop all spicy food and you can also take tablet pantoprazole 40 mg once a day in the morning. if your father has been smoking then you should meet your ENT physician as soon as possible.thanks
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor